# SDR R7MR312832540

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 791 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Part serial: 30025
- Condition: Inoperative
- Location: Cockpit
- Part time: 791 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  WILL NOT RECEIVE OR TRANSMIT.  REPLACED WITH NEW UNIT.  CORRECTED PROBLEM.
